# SDR IPXA2018032227707

- Difficulty date: March 22, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 97,557 hours, 17,767 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8550
- Part serial: 05991
- Condition: Faulty
- Location: Main Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND A CABIN SMOKE WARNING MESSAGE ON THE DISPLAY UNIT.  PERFORMED A CARGO SMOKE TEST AND VERIFIED ONE SMOKE DETECTOR IN THE MAIN CARGO BS 1541 FAULTY.  REPLACED THE SMOKE DETECTOR IAW AMM 26-15-08-000-801, REV 90.05.  PERFORMED AN OPS TEST, TESTED GOOD.
